# SDR AWXA9500303

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT OVERWING, L2 DOOR AND R2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY, OPS CHECK GOOD.  (M)
